# SDR ASAA2018073025554

- Difficulty date: July 28, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 41,134 hours, 12,548 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT DISPLAY OF VTK ON BOTH CAPTAINS AND FIRST OFFICERS MAPS FMC ALERT LIGHT ILLUMINATED. GROUNDED - YES. LEFT AND RIGHT FMC'S OPS CHECKS GOOD REF FIM 34-61 TASK 801.
